MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HTLV-I/HTLV-II; HTLV-I/ HTLV-II ANTIBODIES

ABBOTT LABORATORIES PRISM HTLV-I/HTLV-II; HTLV-I/ HTLV-II ANTIBODIES
Catalog Number 06E50-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that they have seen an increase in repeat reactive prism htlv i/ii results.Upon performing confirmatory testing with another method the results are negative.The customer did not provide any specific data or state how many samples were involved.There was no report of injury.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.Historical performance of the reagent lot was evaluated using world wide data.Overall initial and repeat reactive rates were calculated at 0.07% and 0.06%, respectively, which are within the package insert 95% upper confidence intervals.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
PRISM HTLV-I/HTLV-II
Common Device Name
HTLV-I/ HTLV-II ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7375107
Report Number1415939-2018-00061
Device Sequence Number13959194
Product Code MTP
UDI-Device Identifier00380740063016
UDI-Public(01)00380740063016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2018
Device Catalogue Number06E50-68
Device Lot Number77063M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1